# SDR CHQA200800202

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 20,280 hours, 16,595 cycles
- Engine: Allsn AE3007A
- Engine time: 9,107 hours, 7,840 cycles
- System (JASC): 3242 · Brake
- Part: Brake Sys
- Condition: Contaminated
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5927, CLE TO MSP.  AFTER TOUCH-DOWN DURING THE LANDING ROLL THE CREW REPORTED THAT THE BRAKE PEDALS ON THE CAPTAIN'S SIDE WENT TO THE FLOOR WITHOUT MUCH EFFECTIVENESS.  THE BRAKES THEN BEGAN TO GRAB AND THE THRUST REVERSERS WERE USED TO SLOW THE AIRCRAFT.  AT LOWER TAXI SPEEDS THE BRAKES WERE AFFECTIVE AND THE AIRCRAFT TAXIED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE BLED ALL FOUR BRAKES, AND TAXI CHECKED THE AIRCRAFT WITH THE CREW.  THERE WERE NO FURTHER DEFECTS NOTED.
